MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE, LUER LOCK, STERILE, 30ML

MEDLINE INDUSTRIES LP; SYRINGE, LUER LOCK, STERILE, 30ML
Catalog Number SYR130010
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer "flange broke off into patients wound.Doctor was able to retrieve broken piece".No additional details were available related to the incident.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Flange broke off syringe.

Common Device Name
SYRINGE, LUER LOCK, STERILE, 30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield, il 60093
MX  60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18444900
Report Number1417592-2024-00005
Device Sequence Number8174239
Product Code FMF
UDI-Device Identifier10080196310234
UDI-Public10080196310234
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSYR130010
Device Lot Number230405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown